Absence of non-trivial asymptotic scaling in the Kashchiev model of polynuclear growth

T.J. Newman, A. Volmer

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)

    Abstract

    In this brief comment we show that, contrary to previous claims (Bartelt and Evans), the asymptotic behaviour of the Kashchiev model of polynuclear growth is trivial in all spatial dimensions, and therefore lies outside the Kardar-Parisi-Zhang universality class.
    Original languageEnglish
    Pages (from-to)2285-2289
    Number of pages5
    JournalJournal of Physics A: Mathematical and General
    Volume29
    Issue number9
    DOIs
    Publication statusPublished - 7 May 1996

    Fingerprint Dive into the research topics of 'Absence of non-trivial asymptotic scaling in the Kashchiev model of polynuclear growth'. Together they form a unique fingerprint.

    Cite this